# SDR USAAF01046

- Difficulty date: July 13, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK FOR THE FLOOR EMERGENCY LIGHTS.  OPERATIONALLY CHECKED OK.  (M)
